# SDR AALA982036

- Difficulty date: November 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N137AA
- Make and model: Doug DC-10-30
- Aircraft serial: 47847
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Row 4b
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT FLOOR PATH LIGHT AT PASSENGER SEAT 4B INOPERATIVE.  REPLACED EMERGENCY EXIT LIGHT STRIP AT PASSENGER SEAT 4B.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
